# SDR DHL9672102C

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FWD ENTRY DOOR AFT INNER SKIN HAS CRACK GRIND OUT.  STOP DRILLED CRACK, INSTALLED DOUBLER REPAIR 4 INCHES BY 4 FT PER SRM 51-40-2.
